# SDR GUUA020906

- Difficulty date: February 9, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N8755
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 19,406 hours, 22,848 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Condition: Cracked
- Location: Bs 303
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION DISCOVERED A 2.0 INCH CRACK RUNNING LATERALLY AT FS 303.25 X BL 30.62.  STOP DRILLED CRACK AND INSTALLED EXTERNAL REINFORCEMENT DOUBLER PER BEECH STRUCTURAL REPAIR MANUAL 53-90-18.
